# SDR NACA2017061600029

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 727, STRINGER 26L, CONFIRMED BY NDT.  REPLACED THE FRAME IAW SB 737-53-1088, REV 1 AND DWG 65C33722.
